Spectral and pseudo-spectral methods for parabolic problems with non periodic boundary conditions. (English) Zbl 0485.65078


65N35 Spectral, collocation and related methods for boundary value problems involving PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
Full Text: DOI


[1] C. Canuto, A. Quarteroni,Approximation results for orthogonal polynomials in Sobolev spaces, Math. Comp. (1982) to appear. · Zbl 0567.41008
[2] C. Canuto, A. Quarteroni,Error estimates for spectral and pseudo-spectral approximations of hyperbolic equations, SIAM J. Numer. Anal. (1982), to appear. · Zbl 0508.65054
[3] P. J. Davis, P. Rabinowitz,Methods of Numerical Integration (1975), Academic Press, New York. · Zbl 0304.65016
[4] D. Gottlieb,The stability of the pseudo-spectral Chebyshev methods, ICASE Report 79-17, Institute for Computer Applications in Science and Engineering, Hampton, VA, 1979. · Zbl 0421.70030
[5] D. Gottlieb, S. A. Orszag,Numerical Analysis of Spectral Methods: Theory and Applications CBMS Regional Conference Series in Applied Mathematics 26, SIAM, Philadelphia, 1977. · Zbl 0412.65058
[6] J. Lions, E. Magenes,Non Homogeneous Boundary Value Problems and applications (1972),1, Springer Verlag, Berlin-Heidelberg-New York. · Zbl 0227.35001
[7] H. O. Kreiss, J. Oliger,Stability of the Fourier method, SIAM, J. Numer. Anal.,16, (1979), 421–433. · Zbl 0419.65076
[8] Y. Maday, A. Quarteroni,Legendre and Chebyshev spectral approximations of Burgers’ equation, Numer. Math., 37 (1981), 321–332. · Zbl 0452.41007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.